# SDR 95ZZZZ265

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220FL
- Make and model: Gulstm G1159
- Aircraft serial: 50
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: GYS187C35
- Condition: Broken
- Location: Nr 2 Wheel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST FLT INSPECTION, MAINTENANCE FOUND A BROKEN BOLT ON THE NR 2 MLG WHEEL.  FLT CREW INDICATED THAT ALL OPS WERE NORMAL.  WHEEL WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
